Ask an expert
Question

20 Sep 2008

Morning afer pills
Hey Doc,i have been using the morning after Pill (P2) and was okey untill last week,i have been having menses this is the second week en i don'  t know if it s normalabd am not yet due...The menses are not heavy,is it normal en if it'  s not what could be the issue,please please help
Answer 418 views
Expert
Sexologist
sexy

01 Jan 0001

Can I suggest that you post this question on the Health 24 gynaecology forum ? Go to Health 24 home page and look up gynaedoc under the Expert section. I think that she would be better placed to answer this than I am.
The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical examination, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.